RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 24, Issue 1  


From editor
К пятидесятилетию Петра Лаврентьевича Ульянова
4

An elementary estimate of $G(n)$ in Waring's problem
B. M. Bredikhin, T. I. Grishina
7
Mixed identities in groups
V. S. Anashin
19
Factorization of matrices over division rings and rings
G. V. Babikov
31
Finite distributive quasigroups
V. M. Galkin
39
Interpolation of continuous maps by piecewise-linear maps
V. F. Babenko
43
Grouped power series
V. A. Belyaev
53
The range of an operator of convolution type
O. V. Epifanov
63
Completeness of polynomials in an $L^p$ space
S. O. Sinanyan
73
Imbedding theorems for derivatives of a class of functions
É. A. Storozhenko
85
Gridpoint approximation of solutions of degenerating second-order ordinary differential equations
T. O. Shaposhnikova
95
Classification of homogeneous conformally flat Riemannian manifolds
D. V. Alekseevskii, B. N. Kimel'fel'd
103
Derivations of generalized quasimatrix rings
V. D. Burkov
111
Probabilities of one-sided deviations of sums of independent random variables
N. N. Amosova
123
Ergodicity echo for parts of recurrent processes
M. G. Shur
133
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019